Search


 
Issue Title
 
Vol 46, No 2 (December 2015) A General Class of Impulsive Evolution Equations Abstract  PREVIEW  FULL TEXT
JinRong Wang, Michal Feckan
 
Vol 45, No 2 (June 2015) Coexistence states of diffusive predator-prey systems with preys competition and predator saturation Abstract  Full Text
Jun Zhou
 
Vol 49, No 1 (March 2017) Asymptotically almost periodic motions in impulsive semidynamical systems Abstract  PREVIEW  FULL TEXT
Everaldo Mello Bonotto, Luciene P. Gimenes, Ginnara M. Souto
 
Vol 41, No 1 (March 2013) The role of equivalent metrics in fixed point theory Abstract  FULL TEXT
Adrian Petruşel, Ioan A. Rus, Marcel-Adrain Şerban
 
Vol 53, No 1 (March 2019) Stability of multivalued attractor Abstract  PREVIEW  FULL TEXT
Miroslav Rypka
 
Vol 53, No 1 (March 2019) On the Lyapunov stability theory for impulsive dynamical systems Abstract  PREVIEW  FULL TEXT
Everaldo Mello Bonotto, Ginnara M. Souto
 
Vol 46, No 1 (September 2015) Hopf-bifurcation theorem and stability for the magneto-hydrodynamics equations Abstract  Full Text
Weiping Yan
 
Vol 52, No 2 (December 2018) Uniform stability for fractional Cauchy problems and applications Abstract  PREVIEW  FULL TEXT
Luciano Abadias, Edgardo Alvarez
 
Vol 46, No 1 (September 2015) On the stability of new impulsive ordinary differential equations Abstract  Full Text
JinRong Wang, Zeng Lin, Yong Zhou
 
Vol 48, No 1 (September 2016) On stability and controllability for semigroup actions Abstract  PREVIEW  FULL TEXT
Josiney A. Souza, Hélio V. M. Tozatti, Victor H. L. Rocha
 
Vol 46, No 1 (September 2015) Index 1 fixed points of orientation reversing planar homeomorphisms Abstract  Full Text
José M. Salazar, Francisco Romero Ruiz del Portal
 
Vol 42, No 2 (December 2013) Rotation numbers for planar attractors of equivariant homeomorphisms Abstract  FULL TEXT
Begoña Alarcón
 
Vol 42, No 2 (December 2013) Study on a quadratic Hadamard type fractional integral equation on an unbounded interval Abstract  FULL TEXT
JinRong Wang, Chun Zhu, Yong Zhou
 
Vol 42, No 1 (September 2013) Existence, uniqueness and stability of positive solutions for a class of semilinear elliptic systems Abstract  FULL TEXT
Renhao Cui, Ping Li, Junping Shi, Yunwen Wang
 
Vol 41, No 1 (March 2013) Existence and stability of fractional differential equations with Hadamard derivative Abstract  FULL TEXT
JinRong Wang, Yong Zhou, Milan Medveď
 
Vol 43, No 1 (March 2014) Lyapunov functions, shadowing and topological stability Abstract  FULL TEXT
Alexey A. Petrov, Sergei Yu. Pilyugin
 
Vol 30, No 2 (December 2007) Locally expanding mappings and hyperbolicity Abstract  FULL TEXT
Jacek Tabor
 
Vol 30, No 1 (September 2007) On pairs of polynomial planar foliations Abstract  FULL TEXT
Regilene D. S. Oliveira, Marco Antonio Teixeira
 
Vol 32, No 1 (September 2008) On attractivity and asymptotic stability of solutions of a quadratic Volterra integral equation of fractional order Abstract  FULL TEXT
Beata Rzepka
 
Vol 7, No 2 (June 1996) Asymptotic stability for equilibria of nonlinear semiflows with applications to rotating viscoelastic rods, Part I Abstract  FULL TEXT
Chong-Ye Xu, Jerrold E. Marsden
 
Vol 10, No 1 (September 1997) On the attraction and stability of sets with respect to solutions of ordinary differential equations Abstract  FULL TEXT
Boris S. Klebanov
 
Vol 34, No 2 (December 2009) Gravity solitary waves by minimization: an uncountable family Abstract  FULL TEXT
Boris Buffoni
 
Vol 16, No 1 (September 2000) Stability of principal eigenvalue of the Schrödinger type problem for differential inclusions Abstract  FULL TEXT
Grzegorz Bartuzel, Andrzej Fryszkowski
 
Vol 16, No 1 (September 2000) Stability of travelling-wave solutions for reaction-diffusion-convection systems Abstract  FULL TEXT
Elaine C. M. Crooks
 
Vol 17, No 1 (March 2001) On stability of fixed points of multivalued maps Abstract  FULL TEXT
Valeri Obukhovskiĭ, Tatiana Starova
 
Vol 18, No 1 (September 2001) Variational and boundary value problems with perturbations Abstract  FULL TEXT
Stanisław Walczak
 
Vol 25, No 1 (March 2005) Conditional energetic stability of gravity solitary waves in the presence of weak surface tension Abstract  FULL TEXT
Boris Buffoni
 
1 - 27 of 27 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"



Partnerzy platformy czasopism